Jump to content

Photo

Finished 1St Month Of Accutane...what Is Going Wrong!?

accutane cys cyst pimple redness working month initial.breakout

4 replies to this topic

#1 jjasd33

jjasd33

    Junior Member

  • Members
  • Posts & Likes
    Posts: 51
    Likes: 1
About Me
  • Joined: 30-January 13

Posted 08 October 2013 - 04:09 PM

On 80 mg of accutane and after a month, I feel as if things are getting worse..

 

Normally I have dry skin (pre-accutane) and get a few cysts usually in the same spots. I mainly took accutane due to dealing with acne in general for so long, and because the cysts were becoming inflamed more often.

 

The first 2 weeks went fine, I actually got more oily the first week, and the 2nd week the dryness kicked in. 

 

The 3rd week is when I thought I had my initial breakout: 3 small/medium cysts on cheek (1 old 2 new) and another old cyst on my chin re-inflamed. Middle of the 4th week, things were calming down and I thought I was done with the IB.

 

The end of my 4th week beginning of my 5th, I randomly broke out with 2 brand new cysts on the side of my nose which are red and make my nose look so swollen its pissing me off. Also, an old cyst on the opposite side of my nose is not inflamed, but feels bigger than usual. On top of that, another 2 old cysts I had previously before tane are starting to come up again. Why do I keep breaking out? It doesnt make sense!

 

I have never got these cysts, or underneath pimples, on my upper cheek before accutane, so I am scared that these will scar and add even more stress, Accutane is not just creating new ones, but also constantly inflaming old ones that I use to think were gone for good. 

 

Now, the only thing it seems to be doing is clearing my blackheads on my nose and cheek, but also that is where most of my inflamed cysts are so is their any correlation? Like does accutane dry up the blackheads, and then the dryness plugs up the pores further?

 

Its already been a month and I do not see much improvement compared to other people on this site or other forums that have been through a month, so I am wondering if maybe the accutane is not for me. 

What pisses me off is that the side effects are not even that bad for being on 80 mg..my skin got used to the dryness so it does not really flake anymore, and my lips are obviously chapped, however its nothing aquaphor cant fix.

 

I just feel like if accutane is not showing any improvement after a month, what will make it any different in the next month, or the next, etc? I would love to cover up the cysts, however im a guy so makeup is out of the question...plus it won't work since not only are they red, but they're bumpy.

 

 


Edited by jjasd33, 08 October 2013 - 04:39 PM.


#2 Ballen

Ballen

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 260
    Likes: 28
About Me
  • Gender:Male
  • Location:Norway
  • Interests:Psychology, Psychedelics, Music, Movies and Entrepreneurship.
  • Joined: 09-October 11

Achievements

     

Posted 08 October 2013 - 04:35 PM

I didn't read it all, but Accutane may take up to 6 months (full course) to see clear results. Some need even more time after they have finished their course.


Dreams do come true.


#3 KSG1996

KSG1996

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 147
    Gallery Images: 8
    Likes: 30
About Me
  • Gender:Male
  • Location:USA
  • Interests:Soccer, helping others
  • Joined: 22-August 12

Posted 08 October 2013 - 04:52 PM

Accutane makes you purge all the acne from the skin, even within the deepest layers of skin until nothing more can come out; that's why you're still breaking out. Besides, you're still on Month 1, and Accutane reacts differently with everyone. Some people have an IB, some don't. Some people clear within the first month, others take 4-6 months. When I was on Accutane, I began clearing up towards the end of my 3rd month/beginning of my 4th.

 

I know initial breakouts are a b*tch to handle (I've been there, and you can see pictures in my thread "Done with my Accutane journey! (Pics)" in my profile), but just stick with the moisturizer, sunscreen every day to prevent red marks and scarring, and keep using that Aquaphor. Hang in there man.

 

Best of luck.



#4 jjasd33

jjasd33

    Junior Member

  • Members
  • Posts & Likes
    Posts: 51
    Likes: 1
About Me
  • Joined: 30-January 13

Posted 08 October 2013 - 05:18 PM

Accutane makes you purge all the acne from the skin, even within the deepest layers of skin until nothing more can come out; that's why you're still breaking out. Besides, you're still on Month 1, and Accutane reacts differently with everyone. Some people have an IB, some don't. Some people clear within the first month, others take 4-6 months. When I was on Accutane, I began clearing up towards the end of my 3rd month/beginning of my 4th.

 

I know initial breakouts are a b*tch to handle (I've been there, and you can see pictures in my thread "Done with my Accutane journey! (Pics)" in my profile), but just stick with the moisturizer, sunscreen every day to prevent red marks and scarring, and keep using that Aquaphor. Hang in there man.

 

Best of luck.

 

Haha thanks man, i needed that...im probably overreacting, but this shit's just so annoying and i'm done with it. Hopefully this month starts to turn things around.



#5 JunKim

JunKim

    New Member

  • Members
  • Posts & Likes
    Posts: 20
    Likes: 0
About Me
  • Joined: 27-September 13

Posted 08 October 2013 - 06:22 PM

I'm going through exactly what you are man!! Ive been breaking out like crazy the past 2 months as well. I'm talking about like BIG puss-filled cysts on my arm, back and chest!! I'm pretty sure this is just the process though.. But this does disappoint me, upset me, and get me depressed very frequently.. Also note that some people break out until 3-4 months.. sometimes longer...






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users